# SDR UALA2011110406001

- Difficulty date: November 3, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 58,326 hours, 21,820 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Faulty
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  CAPT RUDDER PEDDLES DON'T COME FORWARD WHEN TAB IS PULLED.  REPLACED CAPT PEDAL ACTUATOR PER AMM.  OPERATES NORMALLY.
